ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

J- Semiprime Submodules

Journal: International Journal of Science and Research (IJSR) (Vol.6, No. 7)

Publication Date:

Authors : ; ;

Page : 1051-1053

Keywords : prime submodule; semiprime submodule; nearly semiprime submodule; weekly semiprime submodule;

Source : Downloadexternal Find it from : Google Scholarexternal


Let R be a commutative ring with identity and N be a proper submodule N is called semiprime if whenever r^n xN, rR, xM, nZ^+, implies that rxN. In this paper we say that N is J-semiprime if whenever r^n xN+J (M), rR, xM, kZ^+, implies that rxN. We prove some result of this type of submodules

Last modified: 2021-06-30 19:29:57